American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B09) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Jacques Giacomoni, Guillaume Warnault and S. Prashanth. Existence and global analytic bifurcation for singular biharmonic equation with Navier boundary condition. Proc. Amer. Math. Soc. 145 (2017) 151-164.
Abstract, references, and article information   
View Article: PDF

[2] Yan Li and Ran Zhuo. Symmetry of positive solutions for equations involving higher order fractional Laplacian. Proc. Amer. Math. Soc. 144 (2016) 4303-4318.
Abstract, references, and article information   
View Article: PDF

[3] Congming Li and John Villavert. A degree theory framework for semilinear elliptic systems. Proc. Amer. Math. Soc. 144 (2016) 3731-3740.
Abstract, references, and article information   
View Article: PDF

[4] Yisheng Huang, Zeng Liu and Yuanze Wu. On finding solutions of a Kirchhoff type problem. Proc. Amer. Math. Soc. 144 (2016) 3019-3033.
Abstract, references, and article information   
View Article: PDF

[5] Xueli Bai, Xiaoqing He and Fang Li. An optimization problem and its application in population dynamics. Proc. Amer. Math. Soc. 144 (2016) 2161-2170.
Abstract, references, and article information   
View Article: PDF

[6] Zhijie Chen and Wenming Zou. Existence and symmetry of positive ground states for a doubly critical Schr\"odinger system. Trans. Amer. Math. Soc. 367 (2015) 3599-3646.
Abstract, references, and article information   
View Article: PDF

[7] Bruno Bianchini, Luciano Mari and Marco Rigoli. Yamabe type equations with sign-changing nonlinearities on the Heisenberg group, and the role of Green functions. Contemporary Mathematics 594 (2013) 115-136.
Book volume table of contents   
View Article: PDF

[8] D. Amadori and G. M. Coclite. A note on positive solutions for conservation laws with singular source. Proc. Amer. Math. Soc. 141 (2013) 1613-1625.
Abstract, references, and article information   
View Article: PDF

[9] G. Fusco, F. Leonetti and C. Pignotti. A uniform estimate for positive solutions of semilinear elliptic equations. Trans. Amer. Math. Soc. 363 (2011) 4285-4307. MR 2792988.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 9 of 9 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia